MAUDE Adverse Event Report: CORINDUS, INC. CORPATH GRX SYSTEM

CORINDUS, INC. CORPATH GRX SYSTEM
Model Number 303
Medical Device Problem Code Electrical Shorting (2926)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Corindus service personnel investigated the problem and found a burnt cable assembly.The customer reported that they had moved and re-installed the robotic drive.It is likely that the lemo connector was damaged during this event which lead to the electrical short.Per the corpath grx system's operator's manual, the user should inspect for worn and damaged cabeling and not use the system if damaged cables are detected.Specifically, the operator's manual states "to avoid exposure to potentially hazardous voltages, do not disassemble the corpath grx system outside of the instructions in this manual.Worn cabling also creates voltage hazards.If you detect any worn or damaged cables, do not use the system.".
 
Event or Problem Description
It was reported that the robotic drive did not power on.Upon investigation from the corindus service team, it was noted that the electrical cable was burnt and the pins were missaligned.

Brand Name
CORPATH GRX SYSTEM
Common Device Name
CORPATH GRX SYSTEM
Manufacturer (Section D)
CORINDUS, INC.
309 waverley oaks road
suite 105
waltham MA 02452
MDR Report Key9109643
Report Number3007822508-2019-00009
Device Sequence Number3242445
Product Code DXX
UDI-Device Identifier00816280023031
UDI-Public(01)00816280023031(11)181108
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K173806
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Biomedical Engineer
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 09/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number303
Device Catalogue Number303
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/16/2019
Initial Report FDA Received Date09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1